# SDR QXEA200400210

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 5,166 hours, 5,855 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473082
- Condition: Will Not Test
- Location: Fwd Cargo Bay
- Part time: 5,166 hours, 5,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT 2559 - THE FORWARD SMOKE DETECTOR DOES NOT TEST.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE FORWARD CARGO BAY SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
